# SDR 98ZZZM939

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, THE PILOTS FOUND THE RIGHT FORWARD EMRGENCY AND EGRESS LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY NR 2 BATTERY PACK OPS CHECK GOOD IAW DHC8MM 33-51-00 PAGE 201-202.  (M)
